MAUDE Adverse Event Report: BIOS S.R.L. NUERA TIGHT 1.2; RADIOFREQUENCY SYSTEM

BIOS S.R.L. NUERA TIGHT 1.2; RADIOFREQUENCY SYSTEM
Model Number NUERA TIGHT 1.2
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unclear Information (4052)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bios informs (b)(4) as follow when received the complaint: following our review of the complaint and the user manual, we would like to share a few relevant points and kindly request some additional information that may help us better understand the event dynamics.The user manual includes several important precautions regarding the use of electrodes and accessories, in particular: the need to check the device and all accessories before each use, and to discontinue use in case of any defect.The indication to avoid using damaged or worn components, as this may lead to undesired effects, including patient injury.The recommendation to use only original accessories supplied with the device.The importance of correct use and positioning of return plates, depending on the electrode size.Based on the images provided, it seems possible that more than one electrode may have been involved.Could you please confirm: the number of electrodes used during the procedure.The type and diameter (mm) of each electrode.Additionally: could you please confirm: the number of return plates used during the treatment.Their association with the electrode(s) used.Whether correct positioning and full contact with the patient's skin were ensured.The lot (batch) number.The expiration date.Confirmation that the plates were new and used only once.Given the reported presence of damaged electrodes in the technical analysis, and considering the explicit warnings in the user manual, it is essential to clarify whether the device was operated in full compliance with these requirements.(b)(4), the distributor, informed bios as follow: (b)(4) investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.The distributor advised on behalf of the customer that during the second use after the equipment was returned, a small fire occurred in the handpiece during a procedure.The professional immediately stopped the procedure and removed the applicator from the patient's abdominal area; however, the patient suffered burns.The device nuera (b)(6) was shipped by the distributor on 6/27/2024 and it's billable.In (b)(6) 2025, the client reported a short circuit in the equipment cable, and the equipment was therefore sent to (b)(4) (distributor) technical assistance department for analysis and maintenance.Technical analysis: (b)(4) technical assistance team conducted an evaluation of the equipment and issued a technical report indicating possible misuse, suggesting mechanical impact to the electrodes, with two damaged electrodes identified.Action taken: based on this assessment, (b)(4) authorized and conducted the full replacement of the equipment for the client, assuming responsibility for the replacement process as a measure to mitigate risk and preserve the commercial relationship.The replacement was carried out urgently in order to restore the clinic's operations and resolve the case in a safe and responsible manner.The clinical evaluation was performed only based on photo and initial document.The regional representative has reviewed the provided data and advised as follows: "6 - serious injury requiring non-surgical medical treatment."(b)(4) received a report of an adverse event involving the nu era device.A formal letter with photos was provided, settings and technique were not provided.The patient's gender, age, and fitzpatrick skin type were not provided, but the patient has a thin build and a light-medium skin color suggestive of a fitzpatrick iii-iv."a treatment was conducted on the patient's abdomen.During the procedure, a "small fire occurred in the handpiece".The provider immediately halted the procedure.The patient was diagnosed (via the letter) having second degree burns on the abdomen.A photo provided shows three linear, erythematous, edematous lesions on the abdomen.Blisters are not identified in the photo and the surrounding tissue appears normal.The letter does not state action taken by the provider to treat the patient post injury including topicals, prescriptions, or other therapies.
 
Event or Problem Description
Bios received from the distributor (b)(4) an adverse event report on a patient who sustained injury following treatment by nuera device.

Brand Name
NUERA TIGHT 1.2
Common Device Name
RADIOFREQUENCY SYSTEM
Manufacturer (Section D)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT  20055
Manufacturer (Section G)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
Manufacturer Contact
edoardo tronchet
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
MDR Report Key24896458
Report Number1720381-2026-00004
Device Sequence Number8646209
Product Code PBX
UDI-Device Identifier08052049500111
UDI-Public08052049500111
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberNUERA TIGHT 1.2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale